# SDR HNAA2013062600363

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,876 hours, 57,392 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 97084
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH GROUND POWER SELECTED ON NR 2 ENGINE ATTEMPTS TO START WITH SMOKE AND SPARKS FROM OTBD SIDE OF NR 2 NACELLE.  R & R NR 2 START GENERATOR. OPS CHECKED AND LEAKED CHECKED GOOD IAW WC 24-30-03R.
